×

Found 3 Documents (Results 1–3)

100
MathJax

Solutions to the operator equation \(i\varepsilon dy/dt=A(t)y\) on intervals containing turning points. (English. Russian original) Zbl 0964.34039

Theor. Math. Phys. 122, No. 3, 298-311 (2000); translation from Teor. Mat. Fiz. 122, No. 3, 357-371 (2000).
PDF BibTeX XML Cite
Full Text: DOI

Splitting of the spactrum of the Laplace operator on an ellipse with cuts. (English. Russian original) Zbl 0741.35045

J. Sov. Math. 57, No. 3, 3176-3180 (1991); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 179, 173-178 (1989).
MSC:  35P05 35J05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Year of Publication

Classification